By the same authors

From the same journal

From the same journal

Gaussian two-mode attacks in one-way quantum cryptography

Research output: Contribution to journalArticle

Full text download(s)

Published copy (DOI)



Publication details

JournalPhysical Review A
DatePublished - 3 May 2017
Issue number052310
Number of pages9
Pages (from-to)1-9
Original languageEnglish

Bibliographical note

©2017 American Physical Society. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations